ONCE AGAIN ABOUT ANTIBIOTICS
17th July 2020
/Once again about antibiotics./ Never take an antibiotic until your hands get a blood test with leukoformula(Leukocyte formula). Remember or write yourself somewhere in a conspicuous place:
- firstly, an increase in white blood cells, ESR (erythrocyte sedimentation rate), lymphocytes means viral infection;
- secondly, an increase in leukocytes, ESR, neutrophils of segonuclear and stab nuclear + decreased lymphocytes means a bacterial infection;
- thirdly, there is no bacterial infection without an increase in neutrophils;
- furthermore, a lot of lymphocytes and white blood cells is the reason not to use an antibiotic.
After you find out what caused the infection, ask your doctor for a prescription:
- In case of viral infection, you need offensive drinking, airing, moisturizing the nose, rinsing the nose, symptomatic therapy.
- In case of bacterial infection, you need to consult your doctor for the antibiotic in the right dosage.
Probiotic implant and alkalising colonic with bicarbonate of soda
Alkalising colonic irrigation with bicarbonate of soda and high strength probiotic implants and comprehensive consultation at the Parkland Natural Health
So, remember the rules about antibiotics:
- A fever during 4 to 5 days is normal until the sixth day of the disease (without good reason), doctors should not prescribe antibiotics.
- Hard-reduced fever is a sign of vasospasm. So, you need to add noshpa(Drotaverine is an antispasmodic drug) to an antipyretic. And, do not to inject cephalosporins.
- If there is any suspicion, then you need to have an urgent blood test (detailed), where we consider the number of neutrophils (since ESR and white blood cells may increase due to various reasons). The level of lymphocytes increases with viral diseases. And with bacterial ones, the number of stab and segmented neutrophils increases sharply.
- Children under 3 (or even up to 6 years old) almost should not have sinusitis, etc. They have neither maxillary sinuses nor frontal sinuses. Prolonged snot of any colour in 90% of cases means inflammation of the pharyngeal tonsil, which is adenoiditis, adenoids or reactive, secondary runny nose (if the child was “overmedicalized”).
- With confirmed bacterial infections, the antibiotic is given strictly according to the course and nothing else. In the presence of vomiting the medicine is provided in the injections, in other cases – a liquid form.